Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

High sgpt level with mild pain near right testeas and lot of fat pimples on my forehead

Hello, iam a male 32years old. I have sgpt level 48.0,triglycerides 263.0, uric acid 8.0. I first had high cholesterols and uric level 3years back, I took allopurinal and astrovastin and controled my diet and got my results normal, after 7 or 8 months later I again got high I cholestrol and uric level and I went through diet and meditations and got normal. Again some 3months back I again had high chlosterol and uric this time I did not control my diet, I just took astrovistin. But this is the first time got high sgpt. I never drink or smoke. And iam having mild pain near right testeas and got lot of fat pimples on my forehead and neck and shoulders does this has some thing to do with my sgpt levels? Help ,Pls advice right food also.
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello umhuda;
welcome to HealthcareMagic
The main thing to worry is the triglycerides and uric acid as increase in triglycerides and cholesterol make you more prone to heart disease so restrict your diet and do exercise and take medicine prescribed by your doctor.Increase in uric acid will cause gout that is pain and swelling of joints and will disturb you.The raised SGPT can be due to fatty infiltration of liver and it can even be raised if you are taking Atorvastatin as the statins can disturb liver function and the liver enzymes can be raised.Please see what you have and consult your doctor.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor